Advanced search
1 file | 530.76 KB Add to list

Varieties of wonder: John Wilkins' mathematical magic and the perpetuity of invention

(2014) HISTORIA MATHEMATICA. 41(4). p.463-489
Author
Organization
Keywords
17TH-CENTURY ENGLAND, John Wilkins, Mathematics and religion, Wonder, Innovation, Mathematical recreations, Machines, SCIENCE, WORLD

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 530.76 KB

Citation

Please use this url to cite or link to this publication:

MLA
Van Dyck, Maarten, and Koen Vermeir. “Varieties of Wonder: John Wilkins’ Mathematical Magic and the Perpetuity of Invention.” HISTORIA MATHEMATICA 41.4 (2014): 463–489. Print.
APA
Van Dyck, M., & Vermeir, K. (2014). Varieties of wonder: John Wilkins’ mathematical magic and the perpetuity of invention. HISTORIA MATHEMATICA, 41(4), 463–489.
Chicago author-date
Van Dyck, Maarten, and Koen Vermeir. 2014. “Varieties of Wonder: John Wilkins’ Mathematical Magic and the Perpetuity of Invention.” Historia Mathematica 41 (4): 463–489.
Chicago author-date (all authors)
Van Dyck, Maarten, and Koen Vermeir. 2014. “Varieties of Wonder: John Wilkins’ Mathematical Magic and the Perpetuity of Invention.” Historia Mathematica 41 (4): 463–489.
Vancouver
1.
Van Dyck M, Vermeir K. Varieties of wonder: John Wilkins’ mathematical magic and the perpetuity of invention. HISTORIA MATHEMATICA. 2014;41(4):463–89.
IEEE
[1]
M. Van Dyck and K. Vermeir, “Varieties of wonder: John Wilkins’ mathematical magic and the perpetuity of invention,” HISTORIA MATHEMATICA, vol. 41, no. 4, pp. 463–489, 2014.
@article{5686001,
  author       = {Van Dyck, Maarten and Vermeir, Koen },
  issn         = {0315-0860},
  journal      = {HISTORIA MATHEMATICA},
  keywords     = {17TH-CENTURY ENGLAND,John Wilkins,Mathematics and religion,Wonder,Innovation,Mathematical recreations,Machines,SCIENCE,WORLD},
  language     = {eng},
  number       = {4},
  pages        = {463--489},
  title        = {Varieties of wonder: John Wilkins' mathematical magic and the perpetuity of invention},
  url          = {http://dx.doi.org/10.1016/j.hm.2014.05.004},
  volume       = {41},
  year         = {2014},
}

Altmetric
View in Altmetric
Web of Science
Times cited: